Volume 28, Number 4
Previous Issue Next Issue

J. Comp. Math., 28 (2010), pp. 429-429.

Full PDF 206 1698 Abstract

Irene M. Gamba & Sri Harsha Tharkabhushanam

10.4208/jcm.1003-m0011

J. Comp. Math., 28 (2010), pp. 430-460.

Preview Full PDF 109 2153 Abstract

Roberto Ferretti

10.4208/jcm.1003-m0012

J. Comp. Math., 28 (2010), pp. 461-473.

Preview Full PDF 213 2122 Abstract

Adam M. Oberman

10.4208/jcm.1003-m0013

J. Comp. Math., 28 (2010), pp. 474-488.

Preview Full PDF 203 2132 Abstract

J.-D.Benamou, Songting Luo & Hongkai Zhao

10.4208/jcm.1003-m0014

J. Comp. Math., 28 (2010), pp. 489-516.

Preview Full PDF 209 2136 Abstract

Ajeet Kumar & Alexander Vladimirsky

10.4208/jcm.1003-m0015

J. Comp. Math., 28 (2010), pp. 517-551.

Preview Full PDF 225 2047 Abstract

Susana Serna & Jianliang Qian

10.4208/jcm.1003-m0016

J. Comp. Math., 28 (2010), pp. 552-568.

Preview Full PDF 206 2067 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard